Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avandia

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 03:45 PM
Anonymous
Guest
 
Posts: n/a
Default lower back pain

I have been put on Avandia 2mg to help control my blood sugar. I have been taking it for 7 days. I have experienced a little stiffness around my neck and shoulders, and lower back pain on my right side. My feet and ankles are a little tender, but not a lot of swelling. I called the doctor's office but my regular doctor was not there, so I received advice from another doctor. I asked if this medication affects the kidneys. He said no, it should not affect the kidneys. My regular doctor when he first prescribed this Avandia, I ask him are there any side affects, and he told me that there may be some swelling of the ankles, but he has not heard of this causing any serious side affect. I am due for another blood test in 3 weeks because he wants to see how my body reacts to the new medication.<br>I was taking crestor for my high cholestrol, and it affected my liver. I was only taking it for one month prescribed by another doctor. The took me off of it, and now I am taking Zetia, which I never seem to have any side affects. Advice, make sure to check to see what meds mix with which,
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Back pain Sherry Actonel 6 01-14-2008 01:07 AM
back and leg pain Unregistered Actos 0 01-16-2007 06:35 PM
back pain Gina Singulair 0 12-03-2005 06:00 AM
back pain debbie Zonegran 2 12-03-2005 06:00 AM
back pain Penny Groves, RN Visudyne 0 10-18-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:18 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.